EconPapers    
Economics at your fingertips  
 

Discreteness and Convergence of Complex Hyperbolic Isometry Groups

Xi Fu

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We investigate the discreteness and convergence of complex isometry groups and some discreteness criteria and algebraic convergence theorems for subgroups of are obtained. All of the results are generalizations of the corresponding known ones.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/638638.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/638638.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:638638

DOI: 10.1155/2013/638638

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:638638